MathSciNet Relay Station
MathSciNet bibliographic data
MR1007396 (91i:35043) 35F15 (35B65 35Qxx 47F05)
Arnold, Douglas N.; Scott, L. Ridgway; Vogelius, Michael Regular inversion of the divergence operator with Dirichlet boundary conditions on a polygon. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 15 (1988), no. 2, 169–192 (1989).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement